MathSciNet Relay Station
MathSciNet bibliographic data
MR810342 (87a:90085) 90C05 (68Q25)
Adler, Ilan; Megiddo, Nimrod A simplex algorithm whose average number of steps is bounded between two quadratic functions of the smaller dimension. J. Assoc. Comput. Mach. 32 (1985), no. 4, 871–895.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement